Majorants of functions with vanishing integrals over balls
Abstract
We prove the existence of nontrivial functions in Rn , n > 2, with vanishing integrals over balls of fixed radius and given majoranta of growth.Downloads
Published
25.06.2008
Issue
Section
Short communications
How to Cite
Ochakovskaya, O. A. “Majorants of Functions With Vanishing Integrals over Balls”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 6, June 2008, pp. 857–861, https://umj.imath.kiev.ua/index.php/umj/article/view/3203.